Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-01-2003, 05:00 AM
julia e.
Guest
 
Posts: n/a
Default bextra

I have only been taking this medicine for 5 days. Yesterday I started to feel itch all over. I thought that it was because my skin was just dry. I put alot of lotion on and drank plenty of fluids. I should say that I wanted plenty of fluids. If I have itching all over the place it is not that bad but I may just call the doctor or stop it on my own and go back to Celebrex. That helped alittle. This does seem to help more than Celebrex but I certainly don't know if this itching is going to continue and do not want to wind up like some of the people I read about on this website. Oh my nose itches and burns also. Really weird has to be the medicine. Most likely I will stop it tomorrow. P.S. no on described to be any complications about this stuff just that it was good. HMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMMmm
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
ep
Guest
 
Posts: n/a
Default celebrex

Celebrex made me itch all over, as did vioxx. If it was something else, I never figured that out. Now I'm occasionally taking bextra, with great relief, but I'm beginning a light itch which I was thinking might be a new shampoo. Now I don't know. When I get pain relief it is so great.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Bextra Barb T Bextra 0 09-06-2007 08:08 PM
bextra use barb Bextra 0 12-02-2005 06:00 AM
No more Bextra for me Janet von Zech Bextra 0 12-02-2005 06:00 AM
Bextra Audrey Bextra 0 12-02-2005 06:00 AM
Bextra Tammy Bextra 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:25 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.